# SDR SWIA202162536

- Difficulty date: September 1, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKLASH CHECK FAILED ON RH ELEVATOR #3 PCU     (C-CHECK RO 11/10/2021)   REMOVED R/H ELEVATOR PCU #3 AND INSTALLED SERVICEABLE PCU #3 IAW CRJ700 AMM CHAPTER 27-33-01-000-801-A01 AND CRJ700 AMM CHAPTER 27-33-01-400-801-A01. PERFORMED RIGGING OF THE ELEVATOR POWER-CONTROL-UNITS IAW CRJ700 AMM CHAPTER 27-33-01-820-801-A01. PERFORMED RIGGING OF THE ELEVATOR POWER-CONTROL-UNIT INPUT TORQUE-TUBE-STOPS IAW CRJ700 AMM CHAPTER 27-33-01-820-802-A01. PERFORMED OPERATIONAL TEST OF THE ELEVATOR CONTROL SYSTEM IAW CRJ700 AMM CHAPTER 27-31-00-710-801-A01. RIG CHECKS AND OPS CHECK GOOD.
